CSpace
optimalglobalratesofconvergenceofmestimatesformultivariatenonparametricregression
You PD(游沛德)1; Wang XR(王学仁)2
1995
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume11Issue:2Pages:139
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40310
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.云南大学
Recommended Citation
GB/T 7714
You PD,Wang XR. optimalglobalratesofconvergenceofmestimatesformultivariatenonparametricregression[J]. actamathematicaeapplicataesinica,1995,11(2):139.
APA 游沛德,&王学仁.(1995).optimalglobalratesofconvergenceofmestimatesformultivariatenonparametricregression.actamathematicaeapplicataesinica,11(2),139.
MLA 游沛德,et al."optimalglobalratesofconvergenceofmestimatesformultivariatenonparametricregression".actamathematicaeapplicataesinica 11.2(1995):139.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[游沛德]'s Articles
[王学仁]'s Articles
Baidu academic
Similar articles in Baidu academic
[游沛德]'s Articles
[王学仁]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[游沛德]'s Articles
[王学仁]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.